Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I use my moisturiser every day, and i use benzoyl peroxide every day.

Today i tried a new brand, panoxyl 2.5% bp, it was fine, then a couple of hours later when it was dried, i applied my moisturiser, just like i do with my usual b.p, then my face started hurting, i quickly rinsed off all of the moisturiser/panoxyl and have been left with slight white marks on my forehead, does anyone know what this is caused by?

Panoxyl was fine till i moisturised, but i moisturise the same way with bp every day...

also, will these white marks go naturally or do i need treatment? thanks

Share this post


Link to post
Share on other sites
Guest missyjean130

Can you take a picture?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×